MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH AstraTech Impl EV 5.4S 9mm OS; Implant, Endosseous, Root-Form

Dentsply Implants Manufacturing GmbH AstraTech Impl EV 5.4S 9mm OS; Implant, Endosseous, Root-Form
Catalog Number 26362
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant removal due to an abutment fracture.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Dentsply sirona became aware of a serious injury with an implant due to a malfunction of abutment that occurred while using the astratech ev implant system.This report is for the dental implant device.The dental abutment device report has been submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
AstraTech Impl EV 5.4S 9mm OS
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50104952
Report Number3013111692-2026-24466
Device Sequence Number13281125
Product Code DZE
UDI-Device Identifier07392532214547
UDI-Public07392532214547
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number26362
Device Lot Number499366
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Provided
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown